# SDR SWIA201023785

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 16,437 hours, 14,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD FACE ABOVE CARGO DOOR FITTING CRACKED.  (C CHECK)  REPAIRED PER REO.
